RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1978, Volume 24, Issue 3, Pages 339–341 (Mi mz8219)  

Functions with a constant integral on congruent cubes

S. A. Malyugin

Institute of Mathematics, Siberian Branch of USSR Academy of Sciences

Full text: PDF file (185 kB)

English version:
Mathematical Notes, 1978, 24:3, 682–683

Bibliographic databases:

UDC: 517.5
Received: 21.05.1977

Citation: S. A. Malyugin, “Functions with a constant integral on congruent cubes”, Mat. Zametki, 24:3 (1978), 339–341; Math. Notes, 24:3 (1978), 682–683

Citation in format AMSBIB
\Bibitem{Mal78}
\by S.~A.~Malyugin
\paper Functions with a~constant integral on congruent cubes
\jour Mat. Zametki
\yr 1978
\vol 24
\issue 3
\pages 339--341
\mathnet{http://mi.mathnet.ru/mz8219}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=511635}
\zmath{https://zbmath.org/?q=an:0415.26008}
\transl
\jour Math. Notes
\yr 1978
\vol 24
\issue 3
\pages 682--683
\crossref{https://doi.org/10.1007/BF01097755}


Linking options:
  • http://mi.mathnet.ru/eng/mz8219
  • http://mi.mathnet.ru/eng/mz/v24/i3/p339

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:129
    Full text:52
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020